# SDR 2001F00111

- Difficulty date: June 25, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Aircraft: N4603N
- Make and model: Cessna 182Q
- Aircraft serial: 18267280
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Broken
- Location: Harness
- Part time: 2 hours
- Component: Inertia Reel, Amsaftyequip
- Component part number: 5030964011023
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCREW SQUAWKED COPILOT INERTIA REEL HARNESS LOCKED UP AND WOULD NOT RELEASE.  AMT DETERMINED COIL SPRING WITHIN INERTIA REEL HOUSING HAD BROKEN LOOSE FROM ITS INSTALLED POSITION AND JAMMED THE ROLLER.  DATE STAMP FOR THE INERTIA REEL ASSEMBLY WAS 0401(APR 01).  BOTH PILOT AND COPILOT INERTIA REELS WERE INSTALLED ON THIS AIRCRAFT 1 JUNE 01.  COPILOT HARNESS LOCKED UP ON 7 JUNE O1.  ASSEMBLY WAS RETURNED TO MFG FOR REWORK, 21 JUNE 01.
